# SDR CA091123005

- Difficulty date: November 20, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Lear 35A
- Aircraft time: 8,252 hours
- Engine: Garrtt TFE73122B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TROUBLESHOOTING OF AN UNRELATED DOOR SNAG, A CRACK WAS DISCOVERED ON THE FUSELAGE SKIN STARTING AT THE LWR FWD CORNER OF MAIN ENTRY DOOR CUTOUT. USING A 10X LOUPE, THE CRACK WAS MEASURED AT 0.270". EDDY CURRENT AND FPI INSP CARRIED OUT WHICH DETERMINED CRACK TO BE 0.342" IN LENGTH. MFG WAS CONTACTED AND DREW A REPAIR SCHEME USING A 0.025" STAINLESS STEEL DOUBLER. REPAIR YET TO BE ACCOMPLISHED.
